MAUDE Adverse Event Report: CLEARCORRECT, LLC CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT, LLC CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 2232346
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Subclinical Infection (2247)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clearcorrect findings: the complaint was filed and verified the patient is at phase 1 step 1.While reviewing the case it was found the case was opened on (b)(6) 2025, and phase 1 arrived in the customer's office on (b)(6) 2025.There are no photos of the issue and we are currently pending the medical records from the pcp visit.The customer states: "the patient was using step 1, phase 1 aligners for both arches.After wearing the trays for a few days, the symptoms reportedly worsened each day.The patient experienced an allergic-type reaction that included rash, sores, swelling, vomiting, vertigo, and tinnitus.The caller was unsure whether the patient had a fever.No difficulty breathing was reported.The caller was unsure about any known allergies to plastic, and no allergies to disinfectants were reported.The aligners were rinsed before seating and cleaned using only water.The product appeared clean at the time of the report.The patient was evaluated by a primary care physician; however, no specific diagnosis was provided.The reported symptoms included vomiting, vertigo, and tinnitus.To alleviate the reaction, the patient was advised to discontinue aligner use.Medications prescribed included prednisone and meclizine.Clinical evaluation: the complaint is of multi-symptom nature with rash, sores, swelling, vomiting, vertigo and tinnitus.No further detail regarding appearance, location, severity, and resolution, if any, is provided.There is no medical history or clinical examination information or photographs.The patient was evaluated by a primary care physician with no specific diagnosis.It is notable that the aligners were delivered on (b)(6) 2025 and the issue has only recently been reported.Nevertheless, with the lack of details and a physician's inconclusive assessment, no cause-and-effect may be established.There are a number of medical conditions that could explain the patient's symptoms but an association is speculative.As such, this complaint remains inconclusive.
 
Event or Problem Description
The patient was using step 1, phase 1 aligners for both arches.After wearing the trays for a few days, the symptoms reportedly worsened each day.The patient experienced an allergic-type reaction that included rash, sores, swelling, vomiting, vertigo, and tinnitus.The caller was unsure whether the patient had a fever.No difficulty breathing was reported.The caller was unsure about any known allergies to plastic, and no allergies to disinfectants were reported.The aligners were rinsed before seating and cleaned using only water.The product appeared clean at the time of the report.The patient was evaluated by a primary care physician; however, no specific diagnosis was provided.The reported symptoms included vomiting, vertigo, and tinnitus.To alleviate the reaction, the patient was advised to discontinue aligner use.Medications prescribed included prednisone and meclizine.Photos of the condition were requested, but none were available.The product is available to be returned if needed.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT, LLC
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT, LLC
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
MDR Report Key25319493
Report Number3007130440-2026-00002
Device Sequence Number5294684
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52708440862337/16D20250926
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number2232346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexUnknown